# SDR 02042901

- Difficulty date: April 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NSN
- Location: Seat 16c
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Seat 16C Emergency Light INOP. Deferred I.A.W. MEL 33-51-03 Situation 1 Category C Authorization Number 57-0233. Removed and Replaced Light Assembly; Light Assembly had been ripped from seat.
